# SDR CALA0700791

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 29,218 hours, 9,121 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 00164
- Condition: Overheated
- Location: Aft Galley
- Part time: 49,869 hours, 14,101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION ON EICAS.  THE LEFT AFT LAV SMOKE DETECTOR WAS ACTIVATED.  NO FLAME WAS NOTICED, BUT THE A/C DID HAVE A SMOKE (ELECTRICAL) SMELL.  DIVERTED TO LAS.  PER F/A WORKING AFT GALLEY, WHEN DOOR TO NR 1 OVEN OPENED SMOKE CAME OUT AND AFT LAV SMOKE DETECTION WENT OFF IMMEDIATELY.  REMOVED NR 1 OVEN, INSPECTED WIRING, NO FAULTS FOUND.  PULLED AND COLLARD NR 1 OVEN C/B AND PLACARD INOP.  INSPECTED LAV PRECAUTIONARY NO FAULTS NOTED.  OVEN HAS BEEN REMOVED AND REPLACED.
